# SDR DALA13015693118

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 34,628 hours, 18,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LP 9486407) DURING EMERGENCY LIGHT CHECK FOUND SEAT ROWS 15 AND 16 INOPERATIVE AND EPSU INTL LOAD EMER RT AT PROG AND TEST PANEL.  RESET EPSU, REF TSM 33-51. REPAIRED WIRE AT SEAT 15 AND SEAT 16 REF ESPM 20-43. OP CHECK IS GOOD.
